# SDR SIMA3381

- Difficulty date: December 3, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5131 - JFK - FLOOR PROXIMITY EMERGENCY LIGHT 8A, 8C INOPERATIVE.  REPLACED BURNED OUT BULBS AT 8A AND 8C.  OPS CHECK GOOD PER SAAB MM 33-50-00.  (M)
